We use cookies to ensure that we give you the best experience on our website. You can change your cookie settings at any time. Otherwise, we'll assume you're OK to continue.


View Profile

Publication details for Professor Carlos M.P. Sousa

Martínez-López, F.J., Gazquez-Abad, J. & Sousa, C.M.P. (2013). Structural Equation Modelling in Marketing and Business Research: Critical Issues and Practical Recommendations. European Journal of Marketing 47(1/2): 115-152.
  • Publication type: Journal Article
  • ISSN/ISBN: 0309-0566

Author(s) from Durham